Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Nestor SÁNCHEZ
|Number||Authors, Title and Details|
Sergio CAUCAO, Gabriel N. GATICA, Ricardo OYARZÚA, Nestor SÁNCHEZ: A fully-mixed formulation for the steady double-diffusive convection system based upon Brinkman-Forchheimer equations. Journal of Scientific Computing, vol. 85, 2, article: 44, (2020).
Luis F. GATICA, Ricardo OYARZÚA, Nestor SÁNCHEZ: A priori and a posteriori error analysis of an augmented mixed-FEM for the Navier-Stokes-Brinkman problem. Computers & Mathematics with Applications, vol. 75, 7, pp. 2420-2444, (2018).